# SDR AALA20150105002

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 50,283 hours, 23,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL SECTION EMER LIGHTS OPERATED BY BATTERY PACK B5-28 ARE INOPERATIVE DURING TEST.  R & R BATTERY PACK B5-28.  SYS CHECKED NORMAL.
